# SDR SPAA2014111900004

- Difficulty date: November 5, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 59,437 hours, 35,568 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THREE PLACES UNDER SREW HOLES AT BS BS 328, RBL 45 TO 60.  REPAIRED FLOORBEAM UPPER TEE IAW EO R22529-1-053-010-032, REV NC.
